# SDR IPXA2018051409547

- Difficulty date: April 30, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Part number: AEA05538
- Condition: Cracked
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CWING TO BODT FAIRING ATTACH ANGLE CRACKED, RH SIDE, STA. 1361 ABOVE UPPER WING SURFACEREMOVED FABRICATED AND INSTALLED REPLACEMENT ANGLE PER DWG AEA0553 AND SRM 51-33-01 (MINOR)
